# SDR USAA920081174

- Difficulty date: June 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 29,720 hours, 11,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 570 YVR - PHX, EMERGENCY EXIT LIGHTS FLICKER ON AND OFF ON GROUND AND DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE OVERHEAD EMERGENCY EXIT LIGHT SWITCH.  OPERATIONAL CHECK WAS GOOD.  (S)
